Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-PWA3-0022-0014

Czasopismo

Demonstratio Mathematica

Tytuł artykułu

The connectivity and compactness of solution set of an integral equation and weak solution set of an initial-boundary value problem

Autorzy Hoa, L.  Ngoc, L. 
Treść / Zawartość https://www.degruyter.com/view/j/dema
Warianty tytułu
Języki publikacji EN
Abstrakty
EN In this paper we show that the set of solutions to the following integral equation.
Słowa kluczowe
PL stopnie topologiczne   przestrzeń topologiczna   pole wektorowe   równania całkowe  
EN topological degree   topological space   compact vector fields   relatively compact set   integral equations  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica
Rocznik 2006
Tom Vol. 39, nr 2
Strony 357--376
Opis fizyczny Bibliogr. 7 poz.
Twórcy
autor Hoa, L.
autor Ngoc, L.
  • Department of Mathematics Hochiminh City University of Education, 280 An Duong Vuong Str. Dist. 5, Hochiminh City, Vietnam
Bibliografia
[1] K. Deimling, Nonlinear Functional Analysis, Springer, NewYork, 1985.
[2] L. H. Hoa, K. Schmitt, Fixed point theorem of Krasnosel'skii type in locally convex spaces and applications to integral equations, Results in Math. 25 (1994), 290-314.
[3] L. H. Hoa, K. Schmitt, Periodic solutions of functional differential equations of retarded and neutral types in Banach spaces, Boundary Value Problems for Functional Differential Equations, Editor Johnny Henderson, World Scientific, (1995), 177-185.
[4] M. A. Krasnosel'ski i, P. P. Zabreiko, Geometrical Methods of Nonlinear Analysis, Springer-Verlag, Berlin, Heidelberg, New York, Tokyo, 1984.
[5] N. T. Long, A. P. N. Dinh, A semilinear wave equation associated with a linear differential with Cauchy data, Nonlinear Anal. 24 (1995), 1261-1279.
[6] N. T. Long, T. M. Thuyet, A semilinear wave equation associated with a nonlinear integral equation, Demonstratio Math. 36, No 4, (2003), 915-938.
[7] E. Zeidler, Nonlinear Functional Analysis and its Applications, Springer-Verlag, New York, Berlin, Heidelberg, Tokyo, Part I.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-PWA3-0022-0014
Identyfikatory